# SDR SIMA9700891

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SGF - FLT 3935 - CREW REPORTED NR 2 ENGINE ROLL BACK WITH IGNITION LIGHT ILLUMINATING DURING FINAL.  CREW ELECTED TO SHUT DOWN NR 2 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED NR 2 ENGINE ELECTRICAL AND MECHANICAL CONTROLS.  INSPECTED INTAKE FOR FOD AND NO DEFECTS WERE NOTED.  PERFORMED GROUND ENGINE RUNS.  CHECKED WITHIN LIMITS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
